# SDR 0400979959

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- Aircraft time: 93,956 hours, 84,472 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Condition: Disconnected
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL330, THE CABIN ALTITUDE CLIMBED TO 11,000 FT.  CREW INITIATED AN EMERGENCY DESCENT TO 10,000 FEET AND DIVERTED TO BNA.  CABIN STOPPED CLIMBING AND MAINTAINED 11,000 FEET UNTIL AIRCRAFT PASSED 15,000 FEET THEN CABIN STARTED DESCENDING AND OPERATED NORMALLY UNTIL JUST PRIOR TO LANDING.  AFTER LANDING, THE CABIN PRESSURE AUTO FAIL LIGHT ILLUMINATED AND REMAINED ON UNTIL ENGINE WAS SHUT DOWN.  LANDING AT BNA WAS UNEVENTFUL.  MAINTENANCE FOUND THE LT DUCT OFF AND AFT END OF THE WATER SEPARATOR AND RESECURED IT.  CHECKED SECURITY OF THE RIGHT DUCT.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO MENTION OF COM OR BITE IN LOGPAGE.
